# SDR CALA2019041200560

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 65,540 hours, 23,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE PRESSURE GAUGE INDICATES NO PRESS URE. REMOVED AND REPLACED DOOR R2 SLIDE ASSY IAW AMM 25-66-01.DOOR OPENING AND CLOSING AS WELL AS ARMING AND DISARMING NORMAL.RII-
